# SDR 0102772710

- Difficulty date: July 11, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N820EA
- Make and model: Boeing 727225
- Aircraft serial: 22557
- Aircraft time: 41,850 hours, 23,894 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "M" check found corrosion on LH inboard aileron hinge fitting. Repaired per EA 27-184387.
